MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC TI END CAP T25 STRDRV HINDFOOT ARTHRO NAIL-EX SPIRAL BLADE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC TI END CAP T25 STRDRV HINDFOOT ARTHRO NAIL-EX SPIRAL BLADE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.008.000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with one (1) 12mm hindfoot arthrodesis cannulated nail, one (1) spiral blade, one (1) end cap, two (2) unknown 5mm locking screws, and one (1) unknown 6mm locking screw on (b)(6) 2017.On unknown date, patient developed avascular necrosis (avn) and non-union.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed.Patient was revised to one (1) 4mm cannulated screw and one (1) 6.5mm cannulated screw.Surgery was completed successfully with no delay.Patient status reported as stable.This report is for one (1) end cap for hindfoot arthrodesis nail this is report 3 of 5 for (b)(4).

Brand Name
TI END CAP T25 STRDRV HINDFOOT ARTHRO NAIL-EX SPIRAL BLADE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7698587
Report Number2939274-2018-52957
Device Sequence Number1108187
Product Code HSB
UDI-Device Identifier10886982087126
UDI-Public(01)10886982087126
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.008.000
Device Catalogue Number04.008.000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient Weight71